# SDR CA190625021

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulty
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT ROTATION RECEIVED THE BRAKE OVERHEAT WARNING. MESSAGE WENT AWAY AND CAME BACK INTERMITTENTLY OVER THE COURSE OF A COUPLE MINUTES. RAN QRH. RETURNED TO FIELD. ON TAXI IN RECEIVED BRAKE OVERHEAT WARNING WITH NUMBERS RANGING FROM 20 TO 2. NUMBERS JUMPING FROM HIGH TO LOW CONTINUOUSLY.  CORRECTIVE ACTION: FOUND THE #4 BRAKE TEMP SENSOR CONNECTOR LOOSE. REMOVED AND REPLACED #4 BRAKE TEMP SENSOR AND SECURED THE CONNECTOR (TC# 20190625021)
